# SDR ASOA04492

- Difficulty date: July 7, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: Rt Wing Te Flap
- Part time: 4,309 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO TLH FROM DFW, THE FLAPS FAILED WHEN SELECTED TO TWENTY DEGREES.  THE QRH WAS COMPLIED WITH AND EMERGENCY VEHICLES WERE REQUESTED TO BE ON STANDBY AS A PRECAUTION.  THE AIRCRAFT LANDED SAFELY IN TLH.  MAINTENANCE RE-RIGGED THE RIGHT INBOARD AND OUTBOARD FLAPS AND ALSO REMOVED AND REPLACED THE RIGHT BRAKE POSITION SENSOR UNIT (BPSU).  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
